# SDR UIEA01080

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 65B01718519
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME WEB CRACKED AT BS 500, STRINGER 9L AND STRINGER 8 TO 10AR.  STOP DRILLED ALL CRACKS.  FABRICATED REPLACEMENT DOUBLERS.  INSTALLED DOUBLER AT STRINGER 9L LOCATION AND AT STRINGER 8 TO 10AR LOCATION PER STANDARD PRACTICES OF THE SRM.  CONTINUE CURRENT INSPECTION REQUIREMETNS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
